# SDR 05FDEA02485

- Difficulty date: August 16, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN IS BULGED AT BS 1015 STRINGER 30.  REMOVED CORROSION SPEC C53-100-03 FUSELAGE SKIN AT B.S. 1015 STR 30 FOUND TO BE   OUT OF LIMITS. INSTALLED STRINGER REPAIR PER SMR 51-30-2, 53-10-1.  (CLOSED)
